# SDR GUUA95457112510A

- Difficulty date: November 25, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 29,193 hours, 33,761 cycles
- Engine: Pwa PT6A45
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED CORROSION ON THE RT WING LOWER SKIN BONDED STRINGER AT WS 114.25 TO WS 124.25 CUT OUT 4.5 INCH SECTION ON CORRODED STRINGER.  FABRICATED AND INSTALLED FROWARD REPAIR ANGLE AND AFT REPAIR ANGLE ON RIGHT WING LOWER BONDED STRINGER.
